# SDR AALA20170706006

- Difficulty date: July 6, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 78,544 hours, 41,833 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT ACCESSORY COMPARTMENT LEFT CANTED FRAME AT BS 1474, NINE FASTENERS UP FROM AFT STAIRWAY CUT OUT.  REPAIRED IAW SRM 51-01-00, AND SRM 53-01-00, FIGURE 4.
